# SDR SWI2025F00373

- Difficulty date: November 21, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LOWER SEAL STRIKER GOUGED NUMEROUS PLACES     (C-CHECK RO 3/14/2025)    REMOVED DISCREPANT PAX DOOR LOWER SILL STRIKER ANGLE FOR REPLACEMENT REF. CRJ700 SRM TASK 51-42-20-001-001-A01.  WET INSTALLED NEW REPLACEMENT PAX DOOR SURROUND LOWER SILL STRIKER ANGLE AT DOOR THRESHOLD PER. CRJ700 SRM TASK 51-42-20-001-001-A01 REF. BOMBARDIER DWG. SH670-31810 REV. AE. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
